MathSciNet Relay Station
MathSciNet bibliographic data
MR1319687 (95m:60158) 60K35 (47H99 47N30)
Baillon, J.-B.; Clément, Ph.; Greven, A.; den Hollander, F. On the attracting orbit of a non-linear transformation arising from renormalization of hierarchically interacting diffusions. I. The compact case. Canad. J. Math. 47 (1995), no. 1, 3–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement